# SDR MWEA981081

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Part number: 5910163229
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP AFT PRESSURE BULKHEAD IS CORRODED, CRACKED, BULGED RIVETS BROKEN BELOW RT LAV L19R TO L27R.  REMOVED AND REPLACED FINGER DOUBLER AT STATION 817 AFT PRESSURE BULKHEAD RADIUS 16.
